MAUDE Adverse Event Report: MEDSORB DOMINICANA S.A. NEURO-SP-1/2X1/2"-STRL 20/CS; GAUZE/SPONGE, INTERNAL

MEDSORB DOMINICANA S.A. NEURO-SP-1/2X1/2"-STRL 20/CS; GAUZE/SPONGE, INTERNAL
Model Number 30-054
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A distributing facility reported, "during a case one or the neuro patty sponges came apart in the patient." (b)(4) requested the return of the device but it is not received.A supplier corrective action request (scar) is to be issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A distributing facility reported, "during a case one or the neuro patty sponges came apart in the patient.".
 
Additional Manufacturer Narrative
A distributing facility reported, "during a case one or the neuro patty sponges came apart in the patient." deroyal industries requested the return of the device but it was no received.A supplier corrective action request (scar) was issued to the supplier.Deroyal industries, inc.Reviewed three work orders that used the lot number provided, each work order was found to have no discrepancies.Inventory would be inspected; however, no inventory was on hand to inspect.A complaint to sales ratio was completed from december 2022 to december 2024 and found to be 0.0014%.The supplier returned the scar after completing their investigation.The supplier reviewed the device history record and found that all met the established acceptance criteria.Root cause: because the device was not available for return and no issues could be found within the device history record or manufacturing, the root cause was not able to be established.Corrective and preventive actions: because no root cause was able to be determined, no specific corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
NEURO-SP-1/2X1/2"-STRL 20/CS
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
MEDSORB DOMINICANA S.A.
zona franca industriial park
san pedro de marcoris,
DR 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key20945543
Report Number1060680-2024-00007
Device Sequence Number19961717
Product Code EFQ
UDI-Device Identifier00749756037242
UDI-Public00749756037242
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown